# SDR SWAA063004

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 33,766 hours, 28,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE OUT OF ADJUST.  ADJUSTED EVAC SLIDE PER MM.
